# SDR ASAA2017092021989

- Difficulty date: September 20, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 37,726 hours, 11,454 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Part number: 115195214
- Part serial: 115195203198
- Condition: Failed
- Location: Nr 1 Idg
- Part time: 37,723 hours, 11,451 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE TROUBLESHOOTING THE NR 1 IDG,  SWITCHING BUSSES BACK AND FORTH CAUSED P5-13 ELEC LIGHT TO ILLUMINATE.  SHOWS SPCU INOPERATIVE FAULT.  ACFT GROUNDED.  REMOVED & REPLACED THE SPCU  IAW AMM 24-34-11.  OPS NORMAL.
